Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vaginal bleeding post intercourse?

Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5137 Questions

default
Posted on Tue, 2 Sep 2014 in Pregnancy
Question: OBGYN Question:

I am a 29yr old female, married, has not had children yet, but wants children. My husband and I were sexually active, and he fingered me. This time, he tried to use 4 fingers. This is the first time this has happened to me, ever. I could only tolerate it for 5-10minutes and told him to stop. I started to bleed (wiping shows a dime to a nickle size spot of blood) It has been 12 hours since and I am still bleeding with cramping, everytime i wipe, i see blood of the same size, still bright red. Due to the bleeding and soreness, I am researching online. I read in some cases it can cause a loss of ability for me to have children (if he hit & stretched the cervix) Should I go to the hospital? Am i just worrying for nothing? Please & Greatly appreciated.
doctor
Answered by Dr. Manisha Jain 21 minutes later
Brief Answer:
visit a Gynaecologist

Detailed Answer:
Hello mam, thanks for trusting health care magic.
You need to visit a gynecologist for examination because the bleeding you are having is most probably due to some tear in vagina which is oozing since then.
Fingering cannot injure cervix especially if his nails are cut properly so it wont cause any problem in fertility.
You need to take a tablet of tranexamic acid 500 mg till you visit your doctor.
So just relax and try to avoid this in future.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain 2 hours later
Thank you! :) I greatly appreciate the fast response and I am glad that I used Heathcaremagic.com

Have a good day.
doctor
Answered by Dr. Manisha Jain 2 minutes later
Brief Answer:
welcome dear

Detailed Answer:
You are most welcome dear.
In case you have other questions in future you can contact me directly on http://bit.ly/drmanishajain
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Tranexamic acid

doctor1 MD

Is it ok have nutrifade supplement in combination with thiocell and brino ( tranexamic acid ) for a stubborn hyperpigmentation? As i have been taking brino and thiocell for three months uptill now prescribed by the doctor and havent seen much...

doctor1 MD

day 6-7 of my period and it's very heavy. have had spotting since Sept 18. and am on fibrisol. I have a 2cm fibroid . What can I do to help me get my period back to normal.

doctor1 MD

i had a depo shot on 2nd august 2017........and have been bleeding/ flooding heavily since.... norethisterone 5mg did not work. to stop the bleeding... tranexamic acid didnt work... i have been on a combined pill ( levest 150/30) for 13 days and...

doctor1 MD

I was put on a course of various tablets including tranexamic acid to stop bleeding in the throat, Since I ve stopped taking the tranexamic acid my left lower leg has been painful and swollen, it started easing off for a while and was just mild shooting pains but the past few days the pain has been constant and really sore, it s been quite swollen for 2-3 days but has started to go down now.. It s sore to move and touch, extreme pain when walking and is still sore to even rest, the right leg is completely fine, not actually sure if it has anything to do with the tablets or such, did suspect it was maybe a pulled muscle or something of the kind but can only pin point it too when I stopped the course of tablets, any ideas or suggestions? Thank you

doctor1 MD

have heavy bleeding since a mirena expelled after 9 months insertion, have had a scan and have fibroids, went to a specialist yesterday and planning a procedure and was put on Ralovera and cyklokapron however I am still bleeding, It has only been 24 hrs how long should I wait??

doctor1 MD

My cousin had an abortion a month back.she was bleeding litle in evenings yet in her 4th week after d abortion.her scan was fyn n her gyn old her to use tranlok 500mg ie tranexamic acid tablets for 3days.do u think these tabs wil help and without side effects?i dont know what they exactly do.

doctor1 MD

i had medical abortion on 4th sep i had mifepristone and on 6th sep i had 4 misoprpstol tablets for that i started bleeding on 8th sep and stoped on 12th sep than again spotting is there since than doc did ultrasound and confirmed that there is no tissue left and for spotting tranexamic acid 500 mg and meftal 500 mg is given. is everything fine and should i take these medicines?